# SDR DL76S971196

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 451T25032
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE MOTOR SUPPORT/BAG BIN FLOOR SUPPORT CRACKED AT FS 560 P/N 451T2503-2.  REPLACED INTERCOSTAL PER SRM 51-70-13-0-1.
